Tri or not to tri?!?!?

I was advised by one doctor to tri-packet my pill, then told this week by another doctor that this won't actually help!

2 months into my tri-pack I finished my packet on Thursday, last night had terrible pain and a bit of spotting and thought 'here we go'. This morning woke up again with pain and expected to have flooded the bed, but nothing on my pad at all.... And nothing all day!!

Is this normal after over lapping pill packets? Should I expect that any minute now things will get going?

Also what advice have you been given on tri-packing the pill please?

I'm sure all my doctors want to do is confuse me!!

X

Last edited by

4 Replies

oldestnewest
  • Taking packets of the pill back to back used to make things worse for me in the short term but once I got over the first few months it was actually ok, although I never got the 'relief' of having a period (my pain was worst in the 10 days leading up to period and then eased off after day 2 of bleeding)

    Your body might still be attuned to your regular cycle and tri cycling pill will have messed it up a bit so give it time and just be on period watch!

    As for whether it can help or not - it can as it prevents you having any periods at all, though some still get breakthrough bleeding.

  • I had the coil put in in sept for endo but it hasn't stopped my periods and given me horrendous acne. I am going back to my docs on Friday to look at alternatives...tri packing my pill was an option before but I kept spotting last time however thinking I would rather have this than acne at 37

    Does it improve the spotting with tri packing or any other alternatives anyone's tried?

  • What worked best for me was going on prostap for six months before taking the pill back to back - stopped periods and they never started again once on pill, occasional spotting but nothing like taking back to back without prostap

  • The doctor said about a coil to me and I point blank said no - I have heard too many horror story's of pain and bleeding so won't be having that put in!!

You may also like...